# SDR USAA2013062700005

- Difficulty date: June 27, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 60,555 hours, 39,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE EMERGENCY LIGHTS ON LAST 2 ROWS OF AISLE SEAT INOP.  MX REPLACED POWER SUPPLY IAW AMM 33-51-51-202, TASK 962-016.  OPS CHECK GOOD.
